# SDR HNAA2014112100332

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 54,922 hours, 61,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0017PSSBY120
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT LOCATOR, MOST AFT CEILING AISLE EMERGENCY LIGHT, EGRESS LIGHT RT AFT A INOPERATIVE.  R & R EMERGENCY LIGHT BATTERIES AT 3351-PS3 AND 3351-PS4 IAW MM 33-50-00.
